# SDR CA060111001

- Difficulty date: January 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Burned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD NR 1 AC GENERATOR INOPERATIVE (GOES OFFLINE AFTER 20 SECONDS).  INITIALLY, THE GENERATOR HAD BEEN REPLACED, HOWEVER, THE DISCREPANCY REMAINED.  SUBSEQUENTLY, CIRCUIT BREAKER, P/N 2TC2-5 FOUND WITH HOLE BURNT IN THE SIDE.  FOR RECTIFICATION PURPOSES, CONTACTOR RELAY 2421-K1 REPLACED.  RING CONNECTORS TO CB3 AND CB5 REPLACED, P/N HC-AJN022 (CONTACTOR RELAY), P/N 2TC2-5 (CB3) & (CB5).
